2019
Том 71
№ 7

All Issues

Abildayeva A. D.

Articles: 1
Brief Communications (Russian)

Properties of the isolated solutions bounded on the entire axis for a system of nonlinear ordinary differential equations

Abildayeva A. D., Dzhumabaev D. S.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2016. - 68, № 8. - pp. 1132-1138

We establish the conditions of continuous dependence on the right-hand side for the “isolated” solutions of a system of nonlinear ordinary differential equations bounded on the entire axis.